MathSciNet Relay Station
MathSciNet bibliographic data
MR1903763 (2003f:35044) 35F20 (35Q35 82C70)
Golse, François; Saint-Raymond, Laure Velocity averaging in $L\sp 1$ for the transport equation. C. R. Math. Acad. Sci. Paris 334 (2002), no. 7, 557–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement